American Journal of Applied Mathematics

Volume 12, Issue 1, February 2024

  • Research Article

    Boundary Value Problem of Nonlinear Fractional Differential Equations of Mixed Volterra-Fredohlm Integral Equations in Banach Space

    Ala Eddine Taier*, Ranchao Wu, Naveed Iqbal

    Issue: Volume 12, Issue 1, February 2024
    Pages: 1-8
    Received: Jan. 06, 2024
    Accepted: Jan. 29, 2024
    Published: Feb. 28, 2024
    DOI: 10.11648/j.ajam.20241201.11
    Abstract: This paper is dedicated to study the existence and uniqueness of solutions for a boundary value problem of nonlinear fractional differential equations of mixed Volterra-Fredohlm integral equations in Banach space, the recent researches considered the study of differential equations of mixed Volterra-Fredholm integral equations with classical order ... Show More